# SDR 05FDEA03389

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 47,567 hours, 28,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 1179  RBL 6 HAS CORROSION.  COMPLIED WITH FED EX E7-5320-92564.  FUSELAGE FLOOR SUPPORT AT 1176.9 HAS CORROSION. REPAIRED.  MAJOR REPAIR
